# SDR DALA1035559855

- Difficulty date: December 13, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND FWD CARGO STA 256 DOUBLER L-ANGLE HAS CORROSION. REMOVED CORROSION FROM FWD CARGO STA 256 DOUBLER L-ANGLE FOUND TO BE OUT OF LIMITS IAW SRM 53-01, FIG 1.  FABRICATED 1EA L-ANGLE IAW DWG NR5911412 AND 51-60-0. ANGLE WILL BE INSTALLED ON W/C 5331-01180-01.
